# SDR YT2R631357

- Difficulty date: August 16, 2002
- Submitted: October 4, 2002
- Operation: General aviation
- Aircraft: N407KA
- Make and model: Bell 407
- Aircraft serial: 53121
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375002103
- Part serial: 0146
- Condition: Failed
- Location: Ng
- Part time: 592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED GAUGE, INDICATOR HAS FAILED (FALSE EXCEEDANCES) THAT CANNOT BE CLEARED.  WHEN LAPTOP IS CONNECTED GET AN ERROR SAYING THAT IP ADDRESS IS NOT CORRECT.
